On Inscribed Circumscribed Conics.
Elemente der Mathematik, Tome 31 (1976), pp. 36-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1976__31_141168,
author = {Moshe Goldberg},
title = {On {Inscribed} {Circumscribed} {Conics.}},
journal = {Elemente der Mathematik},
pages = {36--38},
year = {1976},
volume = {31},
zbl = {0319.50006},
url = {http://geodesic.mathdoc.fr/item/ELMA_1976__31_141168/}
}
Moshe Goldberg. On Inscribed Circumscribed Conics.. Elemente der Mathematik, Tome 31 (1976), pp. 36-38. http://geodesic.mathdoc.fr/item/ELMA_1976__31_141168/